# SDR SWAA2022110166447

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 44,504 hours, 26,809 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED TO PER FORM 05-51-56; SMOKE FUMES IN CABIN CONDITIONAL INSPECTION DUE TO LAPTOP OVERHEATING. / [01] COMPLETED CONDITIONAL INSPECTION IAW AMM 05-51-56.
